# SDR FDEA201901190179

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,214 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B113500000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131QG FWD PIT IS DAMAGED. REPAIRED BY FABBED FLOOR PANEL 131QG ON T19/1388841 IAW SRZ-25-005, CAT A AND MAJOR REPAIR.
